# SDR FDEA201708172245

- Difficulty date: August 17, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  HFEC INSPECTION AT THE LT FWD FLANGE,  LOCATED AT THE UPPER SECTION REAR SPAR CAP OF THE NR 4 BANJO FITTING OF THE VERTICAL STABILIZER , BS 2164. A CRACK WAS FOUND APPROXIMATELY 0.50 INCH LENGTH.  REPAIRED IAW EA 1-5530-T0335146, P1.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
